# SDR 071794

- Difficulty date: September 10, 2004
- Submitted: November 9, 2005
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Aerosp ATR-42
- Propeller: Hamstd 14SF*
- System (JASC): 6120 · Propeller Controlling System
- Part: Arm
- Part number: 8205271
- Condition: Corroded
- Location: Actuator
- Component: Actuator, Hamstd
- Component part number: 79018023
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ARM OF ACTUATOR.
